CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 330, 页码: 340-364
Authors:  Tang, Wensheng;  Sun, Yajuan;  Cai, Wenjun
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Discontinuous Galerkin method  Hamiltonian systems  Continuous-stage PRK method  Symplectic PRK scheme  Multi-symplectic PRK scheme  Conservation laws  
Multi-symplectic Runge-Kutta-Nystrom methods for nonlinear Schrodinger equations with variable coefficients 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2007, 卷号: 226, 期号: 2, 页码: 1968-1984
Authors:  Hong, Jialin;  Liu, Xiao-yan;  Li, Chun
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  multi-symplectic conservation law  Runge-Kutta-Nystrom methods  charge conservation law  
Multi-symplectic Runge-Kutta methods for nonlinear dirac equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2006, 卷号: 211, 期号: 2, 页码: 448-472
Authors:  Hong, JL;  Li, C
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
multi-symplectic Runge-Kutta methods  conservation laws  nonlinear dirac equations  
Construction of multisymplectic schemes of any finite order for modified wave equations 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2000, 卷号: 41, 期号: 11, 页码: 7854-7868
Authors:  Sun, YJ;  Qin, MZ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30